# SDR FDEA200905181711

- Difficulty date: May 18, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT CEILING FR 35 BETWEEN SEAT TRACKS NR 2 AND 3 RT MAIN DECK CARGO FLOORBEAM HAS CRACK,0.250 IN. CUT OUT DAMAGED AREA AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR   35 BETWEEN SEAT TRACKS NR 2 RT AND 3 RT IAW FREIGHTER SRM 53-10-15,FIG 212.
